Outfix-free Regular Languages and Prime Outfix-free Decomposition

Title
Outfix-free Regular Languages and Prime Outfix-free Decomposition
Authors
한요섭Derick Wood
Keywords
Regular Languages; Outfix-freeness; Prime Decomposition
Issue Date
2007-12
Publisher
Fundamenta informaticae
Citation
VOL 81, 441-457
URI
http://pubs.kist.re.kr/handle/201004/33413
ISSN
0169-2968
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE